# SDR CA030127002

- Difficulty date: September 11, 2002
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cessna 441
- Aircraft time: 4,939 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: C6610320101
- Condition: Failed
- Location: Turn&Bank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AVIONICS DEPARTMENT FOUND ELECTRIC TURN & BANK 'HOT' WHILE RUNNING. THEY WERE WORKING UNDER INSTRUMENT PANEL. TURN & BANK FUNCTIONING NORMALLY. REPLACED UNIT BEFORE IMPENDING FAILURE.
